# SDR FDEA200908012865

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL ACCESS DOOR (313AL) EDGE CORRODED.  CORROSION ON ELEVATOR CONTROL DOOR SKIN FOUND EXCEED SRM DAMAGE LIMITS.  DOOR SKIN REPLACED IAW SRM 52-40-01 REV 96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
